# SDR MASA200800458

- Difficulty date: June 8, 2008
- Submitted: July 25, 2008
- Operation: Air carrier
- Aircraft: N515MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10117
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ASH FLT 7192 IAD-BOS. BURNING ODOR FROM MID AND AFT CABIN.  MX PERFORMED OPERATIONAL CHECKS OF AIR CONDITIONING AND ELECTRICAL SYSTEMS--COULD NOT DUPLICATE FAULT. (B)
